Authors: Todorčević, Stevo 
Veličković, Boban
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Martin's axiom and partitions
Journal: Compositio Mathematica
Volume: 63
Issue: 3
First page: 391
Last page: 408
Issue Date: 1987
Rank: M21
ISSN: 0010-437X
URL: http://www.numdam.org/article/CM_1987__63_3_391_0.pdf
Publisher: Cambridge University Press

Show full item record

Page view(s)

24
checked on Apr 8, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.